Kodai Mathematical Journal

On strong normalities

Kun Jen Chung

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 7, Number 2 (1984), 208-210.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036907

Digital Object Identifier
doi:10.2996/kmj/1138036907

Mathematical Reviews number (MathSciNet)
MR0744135

Zentralblatt MATH identifier
0572.46019

Subjects
Primary: 46C05: Hilbert and pre-Hilbert spaces: geometry and topology (including spaces with semidefinite inner product)

Citation

Chung, Kun Jen. On strong normalities. Kodai Math. J. 7 (1984), no. 2, 208--210. doi:10.2996/kmj/1138036907. https://projecteuclid.org/euclid.kmj/1138036907


Export citation

References

  • [1] K. J. CHUNG, Remarks on nonlinear nontractions, Pacific J. Math., 101, no.1 (1982), 41-48.
  • [2] K. J. CHUNG, Nonlinear Contractions in abstract apaces, Kodai Math. J., 4 (1981), 288-292.
  • [3] M. A. KRASNOSELSKII, Positive solutions of operator equations, Noordhoff, Groningen, (1964).
  • [4] R. LARSEN, Functional analysis, Marcel Dekker, Inc. New York (1973).